# SDR CALA2024030500640

- Difficulty date: March 2, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N78509
- Make and model: Boeing 737824
- Aircraft serial: 31638
- Aircraft time: 51,572 hours, 18,208 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156185
- Part serial: 10005
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 28,234 hours, 10,085 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PER FLIGHT CREW #1 ENGINE ANTI-ICE FAULT LIGHT ILLUMINATED. REMOVED AND REPLACED ENGINE 1 NOSE COWL THERMAL ANTI ICE VALVE PER AMM 30-21-11.  OPS AND LEAK CHECK GOOD.
